# SDR SWAA061808

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 44,223 hours, 38,823 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H41421
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR HANDLE CRACKED.  REMOVED AND REPLACED DOOR HANDLE ASSY PER MM.
